So, I’ve been off of Venlafaxine XR 37.5 for over a month now at the discretion of my doctor, and the feelings of paranoia and intrusive thoughts that I had while on the medication are still there. I don’t recall every experiencing those symptoms before getting on the medication, which has kind of freaked me out. I’m just worried that the drugs may have permanently messed my head up, or maybe going from 37.5 to nothing was a bad idea, or maybe these are just thoughts I had all along? I could really use opinions on this. I appreciate any input. Fee free to share your Venla stories as well ❤️
Feel like I’m going insane?
- 3 May 2018 by C_Kozak
- 12 May 2018
- post traumatic stress disorder, anxiety, obsessive compulsive disorder, panic disorder, paranoid disorder, generalized anxiety disorder, venlafaxine, major depressive disorder, anxiety and stress, doctor, medication
Hi, C! Try Googling "venlafaxine withdrawal mental health daily" for some good information on Effexor discontinuation.
Just as it takes 6-8 weeks to adjust to the medication it can take that long... or longer... to adjust to it not being in your system, but no permanent "damage" is done.
Best regards, Wildcat
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Sep 2016 • 6 answers
Updated 9 Dec 2016 • 5 answers
Updated 9 Jan 2016 • 2 answers
Updated 31 Jul 2018 • 2 answers
Updated 15 Feb 2018 • 3 answers